# SDR SIMA20140107004

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 26,535 hours, 22,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT HOLDER BROKEN.  R & R CAPTAIN'S FLASHLIGHT HOLDER IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.
